# SDR DALA2015042602943

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORRODED SEAT TRACK  +Y1292 FRAME 47 TO 64 POINT 1 FRAME 47+7" UPPER  FLANGE D.0.036, W.0.379, L.4 437, POINT 2 FRAME 52" UPPER FLANGE D.0.037, W.0.379, L. 3.845, POINT 3 FR 57+19" UPPER FLANGE D.0.050, W.0.379L 3.791, POINT 4, FRAME 62+7 "UPPER FLANGE D 0.049, W.0.379, L.2.833 IN PASSENGER CABIN.  EVALUATED AND FOUND OUT OF LIMITS IAW AMDS 2500-2032.  REPLACED SEAT TRACK +Y1292, FRAME 47 TO FRAME 64 IAW SRM 51-72-11 AND DWG D53472000.
